# SDR KO0R202009250030

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 81,650 hours, 14,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REAR SPAR INSIDE THE STAB IS CORRODED AT STAB STATION 202.
